# SDR ASOA201000280

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31049130
- Condition: Corroded
- Location: Bs 333-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 333.0 AND 349.0 AT STR 25R CORRODED.   REMOVED AND REPLACED INTERCOSTAL AT STR 25R IAW SRM 51-42-06 STEPS 9,10 & 11.
